# SDR CA090428003

- Difficulty date: April 24, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Cvac 340CVAC
- Aircraft time: 71,411 hours
- Engine: Allsn 501D13D
- Propeller: Allsn A6441FN606
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: BZ7RQ67T
- Condition: Unserviceable
- Location: Lt Main Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

(CAN) WHEN ACFT WAS COMING IN FOR LANDING THE LT MLG DID NOT HAVE A DOWN AND LOCKED INDICATION. THE LT DOWNLOCK SWITCH WAS FOUND U/S SWITCH REPLACED.
